# SDR ASAA2022032937879

- Difficulty date: March 29, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 30,933 hours, 9,800 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: None
- Part number: 1152464265
- Part serial: 115246404216
- Condition: Faulty
- Location: Fwd Cargo Compt
- Part time: 30,598 hours, 9,807 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAIL TO START ON BATTERY GROUNDED - YES. APU "LOW BATTERY VOLTAGE FAIL TO START" MESSAGE 49-41249 ON 17 FAILED STARTS. PERFORMED B737-900 FIM 49-40 TASK 822, PER FIM REMOVED AND REPLACED APU START POWER UNIT REF B737-900 AMM 49-41-71/401. OP CHECK NORMAL.
